Journal article

Valuations with Crofton formula and Finsler geometry

  • Bernig, Andreas Département de Mathématiques, Université de Fribourg, Switzerland
    28.08.2006
Published in:
  • Advances in Mathematics. - 2007, vol. 210, no. 2, p. 733-753
English Valuations admitting a smooth Crofton formula are studied using Geometric Measure Theory and Rumin's cohomology of contact manifolds. The main technical result is a current representation of a valuation with a smooth Crofton formula. A geometric interpretation of Alesker's product is given for such valuations. As a first application in Finsler geometry, a short proof of the theorem of Gelfand–Smirnov that Crofton densities are projective is derived. The Holmes–Thompson volumes in a projective Finsler space are studied. It is shown that they induce in a natural way valuations and that the Alesker product of the k-dimensional and the l-dimensional Holmes–Thompson valuation is the (k+l)-dimensional Holmes–Thompson valuation.
Faculty
Faculté des sciences et de médecine
Department
Département de Mathématiques
Language
  • English
Classification
Mathematics
License
License undefined
Identifiers
Persistent URL
https://folia.unifr.ch/unifr/documents/300581
Statistics

Document views: 10 File downloads:
  • bernig_crofton.pdf: 1